A derivative concept with respect to an arbitrary kernel and applications to fractional calculus

Mohamed Jleli, Mokhtar Kirane, Bessem Samet

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In this paper, we propose a new concept of derivative with respect to an arbitrary kernel function. Several properties related to this new operator, like inversion rules and integration by parts, are studied. In particular, we introduce the notion of conjugate kernels, which will be useful to guaranty that the proposed derivative operator admits a right inverse. The proposed concept includes as special cases Riemann-Liouville fractional derivatives, Hadamard fractional derivatives, and many other fractional operators. Moreover, using our concept, new fractional operators involving certain special functions are introduced, and some of their properties are studied. Finally, an existence result for a boundary value problem involving the introduced derivative operator is proved.

Original languageBritish English
Pages (from-to)137-160
Number of pages24
JournalMathematical Methods in the Applied Sciences
Volume42
Issue number1
DOIs
StatePublished - 15 Jan 2019

Keywords

  • boundary value problem
  • conjugate kernels
  • fractional calculus
  • k-derivative

Fingerprint

Dive into the research topics of 'A derivative concept with respect to an arbitrary kernel and applications to fractional calculus'. Together they form a unique fingerprint.

Cite this